# SDR IPXA1565861

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 27389
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 2 EA SCREW STRIKES ON FRAME AT BS 1500, LBL 70, WL 220-223,    FOUND DAMAGE TO BE OUT OF LIMITS.  REPAIRED IAW EO B757-5310-39560-B.
